# SDR DL76S981317

- Difficulty date: June 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N127DL
- Make and model: Boeing 767332
- Aircraft serial: 24077
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Nr 9/11/12 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NR 9, 11 AND 12 SLATS WERE FOUND WITH AREAS OF DELAMINATION ON THE TRAILING EDGE WEDGES.  THE DAMAGED AREAS WERE TRIMMED OUT AND REPAIRED PER THE B767 SRM, 57-43-02.  THE REPAIRS   WERE DOCUMENTED PER ER/A 365088-14AD.  (S/N 000222).
